# SDR SWAA2024040564171

- Difficulty date: March 16, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Rbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS947 LOWER CENTER BULKHEAD SUPPORT ANGLE; RBL 23 ON UNDERSIDE OF FLANGE<[01] REMOVED AND REPLACED LOWER CENTER BULKHEAD SUPPORT ANGLE AT BS 947 P/N 149A8118-29 LOT: 1519863-1 IAW SRM 51-40-02 AND DWG 149A8117.;[02] VERIFIED
